Facebook Pixel

Had sex 10 days ago and condom broke but he apparently pulled out.. I took plan b 9 hours later and six days after am experiencing light brown discharge. This continued for two days and I am now cramping with slight back pain.

By November 24, 2015 - 8:05pm
Rate This

We had sex the day I got off my period so This couldn't have been implantation bleeding correct? Help me please

Add a Comment3 Comments

HERWriter Guide

Hi Scared silly

It sounds like you are getting normal side effects of emergency contraception - bleeding like this is common.
We cannot tell you if this is implantation or not but it's not likely to be. EC is up to 95% effective when taken in 24 hours so your risk is really minimal. Another side effect is an irregular period the next month so be prepared for that.

November 25, 2015 - 6:48am
(reply to Susan Cody)

Sorry I'm late responding! I took a pregnancy test right before I missed my period and it was negative (relief) but now I'm 8 days late. Is this because I took two plan b pills within three weeks...? (I know .. Stupid)

December 12, 2015 - 1:41pm
HERWriter Guide (reply to Scared silly)

Yes, more than likely it's due to overuse of Plan B.
It's meant for emergencies only, not as a method of birth control.

December 14, 2015 - 7:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!